# SDR DALA14014929544

- Difficulty date: March 6, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 34,945 hours, 22,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED THAT EMERGENCY LIGHTS IN AFT ACCESSORY CATWALK WERE INOPERATIVE.  REPLACED BATTERY PACK AT BS 1050L AND OPERATION CHECKED GOOD.
